Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The envelope of holomorphy of a truncated tube


Author: Zai Fei Ye
Journal: Proc. Amer. Math. Soc. 111 (1991), 157-159
MSC: Primary 32D15; Secondary 32A07
MathSciNet review: 1030739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample is constructed to show an essential difference between local and global CR extensions in tube domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32A07

Retrieve articles in all journals with MSC: 32D15, 32A07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1030739-3
PII: S 0002-9939(1991)1030739-3
Keywords: CR function, pseudoconvexity, subharmonic function
Article copyright: © Copyright 1991 American Mathematical Society